# SDR USAA010886

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006-1016
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 6 INCHES BY 1 INCH AREA, BS 1006 TO 1016, STRINGER 26R.  REMOVED DAMAGE, SPLICED IN NEW STRINGER SECTION PER SRM 51-40-04 AND BAC DRAWING NR 65-45776.  (M)
